# SDR IPXA2021072872199

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA775373
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CARGO CEILING SUPPORT INTERCOSTAL BETWEEN STA. 979 - 999 & X=-100 - X=-110 IS DAMAGED.REPAIRED DAMAGED HOLE ON FWD CARGO CEILING SUPPORT INTERCOSTAL BETWEEN STA. 979 TO 999 AND X=-100 TO X=-110 IAW VT-SAA EA 011-5300-01-A9235 REV. IR AND UPS EO MD11-5320-81136-A. (MINOR)
